Show simple item record

dc.contributor.authorBerry, Anneeng
dc.contributor.authorHeggernes, Pinareng
dc.contributor.authorVillanger, Yngveeng
dc.date.accessioned2006-04-10T17:15:12Z
dc.date.available2006-04-10T17:15:12Z
dc.date.issued2006eng
dc.identifier.citationDiscrete Mathematics 2006 306(3): 318-336
dc.identifier.issn0012-365Xeng
dc.identifier.urihttp://hdl.handle.net/1956/1148
dc.format.extent468185 byteseng
dc.format.mimetypeapplication/pdfeng
dc.language.isoengeng
dc.publisherElseviereng
dc.titleA Vertex Incremental Approach for Maintening Chordialityeng
dc.typeJournal articleeng
bibo.doihttp://dx.doi.org/10.1016/j.disc.2005.12.002eng
dc.identifier.doihttp://dx.doi.org/10.1016/j.disc.2005.12.002


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record